# SDR HEEA967649

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 6870992
- Condition: Defective
- Location: Outer Assy
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON TURBINE ASSEMBLY NOTED THE FOLLOWING:  UNABLE TO FIT AIR TUBE RETAINING RING INTO COMB CASE RING GROOVE. REPLACED DISCREPANT PART.
